MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98US006
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that during an implant procedure (patient involved), the physician used an mvsd 6 mm device, which should be compatible with the ods iii 6f delivery set.The device was inspected prior to use.However, upon reaching the curved part of the delivery set, the cable could not advance further.It lost pushability and was no longer responsive, preventing proper deployment.As a result, physician upsized to an ods iii 7f (98us007, lot; dp-21419), after which the device was successfully deployed.The patient recovered and event resolved.Additionally, a part of the loader came out of place while advancing the device, which resulted in blood spillage.The issue is related to the compatibility problem between the mvsd 6 mm and odsiii 6f.Clinically significant extended treatment or procedure time.The affected odsiii was discarded by the hospital.Please find the pictures attached as provided by customer.There was a delay, less than 30 minutes.No medical or surgical intervention was required.The procedure was completed successfully using the 7f delivery set.The patient's anatomy was normal, with no abnormalities or challenges noted during the procedure.
 
Additional Manufacturer Narrative
No product was provided for analysis as the device was discarded by the customer.Procedure completed successfully with different device.As per the event description, the issue is related to the compatibility problem between the mvsd 6 mm and odsiii 6f.A part of the loader came out of place while advancing the device, which resulted in blood spillage.The patient recovered and event resolved.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, a capa is not required.In addition, there was no new failure mode identified, and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, g3, g6, h2, h6 & h11.H2: additional information added.H6: corrected code from 1250 leaking to 1069 break.H11.Additional information provided by the customer.Photos of the defective device reviewed and therefore, updated the investigation summary to include the outcome and updated coding.No product was provided for analysis as the device was discarded by the customer.Procedure completed successfully with different device.As per the event description, the issue is related to the compatibility problem between the mvsd 6 mm and ods iii 6f.A part of the loader came out of place while advancing the device, which resulted in blood spillage.The patient recovered and event resolved.Based on the images provided by the customer it appears the loader mount hub came off.Since the product was discarded a device analysis cannot be completed.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, a capa is not required.In addition, there was no new failure mode identified, and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Integer will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key22751071
Report Number1035166-2025-00048
Device Sequence Number18321856
Product Code DYB
UDI-Device Identifier00885672010195
UDI-Public00885672010195
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98US006
Device Catalogue Number98US006
Device Lot NumberDP-21553
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale